Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Numbness in the crown of the head on the right side, feels like an anesthetic injection has been given. Cause of concern?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions

I have a numbness on the right hand side of the crown of my head. It feels as if I have had a anaestetic injection. Should I be concerned?
Posted Thu, 12 Apr 2012 in General Health
Answered by Dr. Robert Galamaga 2 hours later
Hello and thanks for the query.

There are a couple of considerations here with the symptom you have reported.

The first concern is that this may be an early presenting sign of Bells Palsy which is a process which can progress from numbness of the face/head an then possibly to weakness of some of the facial muscles leading to a droop of thos muscles.

This is a process which is usually reversible. It is important however to intervene as soon as possible with medications including anti-viral medication as well as steroids such as prednisone in order to shorten the duration of the illness.

With this in mind I would recommend seeing a physician as soon as possible.

The other consideration is that this could be an inflammatory proces involving ome of the blood vessels in the area where ou feel numbness. This is something that your doctor would be able to evaluate in person.

I dont think this is anything life-threatening but I certainly recommend that you have this evaluated as soon as possible.

I thank you again for the query and hope you found my response to be helpful and informative. If you have any additional concerns I would be happy to address them.


Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor